Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 25.

Kowalski, E; Nikeghbali, A (2012). Mod-Gaussian convergence and the value distribution of ζ( + it) and related quantities. Journal of the London Mathematical Society, 86(1):291-319.

Najnudel, J; Nikeghbali, A (2011). A new kind of augmentation of filtration. ESAIM: Probability and Statistic, 15:S39-S57.

Bourgade, P; Nikeghbali, A; Rouault, A (2011). Ewens measures on compact groups and hypergeometric kernels. In: Donati-Martin, C; Lejay, A; Rouault, A. Séminaire de Probabilités XLIII. Berlin, DE: Springer, 351-377.

Jacod, J; Kowalski, E; Nikeghbali, A (2011). Mod-Gaussian convergence: new limit theorems in probability and number theory. Forum Mathematicum, 23(4):835-873.

Najnudel, J; Nikeghbali, A (2010). A new construction of the σ-finite measures associated with submartingales of class (Σ). Comptes Rendus Mathematique, 348(5-6):311-316.

Najnudel, J; Nikeghbali, A (2010). A remarkable sigma-finite measure associated with last passage times and penalisation problems. In: Chiarella, C; Novikov, A. Contemporary quantitative finance : essays in honour of Eckhard Platen. Berlin, DE: Springer, 77-98.

Najnudel, J; Nikeghbali, A (2010). A remarkable σ-finite measure associated with last passage times and penalisation problems. In: Chiarella, C; Novikov, A. Contemporary quantitative finance : essays in honour of Eckhard Platen. Berlin, DE: Springer, 77-97.

Coculescu, D; Nikeghbali, A (2010). Filtrations. In: Cont, R. Encyclopedia of quantitative finance. Chichester, UK: John Wiley & Sons, 683-686.

Kowalski, E; Nikeghbali, A (2010). Mod-poisson convergence in probability and number theory. International Mathematics Research Notices, 2010(18):3549-3587.

Bourgade, P; Nikeghbali, A; Rouault, A (2009). Circular Jacobi ensembles and deformed Verblunsky coefficients. International Mathematics Research Notices, 2009(23):4357-4394.

Najnudel, J; Nikeghbali, A; Rubin, F (2009). Scaled limit and rate of convergence for the largest eigenvalue from the generalized Cauchy random matrix ensemble. Journal of Statistical Physics, 137(2):373-406.

Nikeghbali, A; Yor, M (2009). The barnes G function and its relations with sums and products of generalized gamma convolution variables. Electronic Communications in Probability, 14:396-411.

Hughes, C P; Nikeghbali, A; Yor, M (2008). An arithmetic model for the total disorder process. Probability Theory and Related Fields, 141(1-2):47-59.

Nikeghbali, A (2008). How badly are the Burkholder-Davis-Gundy inequalities affected by arbitrary random times? Statistics and Probability Letters, 78(6):766-770.

Bourgade, P; Hughes, C P; Nikeghbali, A (2008). The characteristic polynomial of a random unitary matrix: a probabilistic approach. Duke Mathematical Journal, 145(1):45-69.

Hughes, C P; Nikeghbali, A (2008). The zeros of random polynomials cluster uniformly near the unit circle. Compositio Mathematica, 144(3):734-746.

Nikeghbali, A (2007). Non-stopping times and stopping theorems. Stochastic Processes and their Applications, 117(4):457-475.

Bourgade, P; Nikeghbali, A; Rouault, A (2007). The characteristic polynomial on compact groups with Haar measure: some equalities in law. Comptes Rendus Mathematique, 345(4):229-232.

Nikeghbali, A (2006). A class of remarkable submartingales. Stochastic Processes and their Applications, 116(6):917-938.

Nikeghbali, A (2006). An essay on the general theory of stochastic processes. Probability Surveys, 3:345-412.

Nikeghbali, A; Yor, M (2006). Doob's maximal identity, multiplicative decompositions and enlargements of filtrations. Illinois Journal of Mathematics, 50(1-4):791-814 (electronic).

Nikeghbali, A (2006). Enlargements of filtrations and path decompositions at non stopping times. Probability Theory and Related Fields, 136(4):524-540.

Nikeghbali, A (2006). Multiplicative decompositions and frequency of vanishing of nonnegative submartingales. Journal of Theoretical Probability, 19(4):931-949.

Nikeghbali, A (2006). Some random times and martingales associated with BES0(δ) processes (0<δ<2). ALEA Latin American Journal of Probability and Mathematical Statistics, 2:67-89 (electronic).

Nikeghbali, A; Yor, M (2005). A definition and some characteristic properties of pseudo-stopping times. The Annals of Probability, 33(5):1804-1824.

This list was generated on Fri Jun 22 21:46:43 2018 CEST.